# SDR FDEA201402040255

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 47,635 hours, 24,321 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Terminal
- Part number: 100CC01A02
- Condition: Broken
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF RECEIVED, FIRST OFFICER`S PROBE HEAT, FAULT ON ECAM WITH CORRESPONDING FIRST OFFICER`S PITOT LIGHT ON PROBE HEAT PANEL.  ON LANDING THE PITOT LIGHT WENT OUT.  ADDED MPN 180RU01Z01W00A, CPN 2110776 QTY 1.  R & R RELAY 154GB & DETECTOR SENSOR 30DA IAW WD 30-31-04.  PULLED 2 EA CB, LG PROX FLT GND SYS 1 & FLT GND SYS 2.  FIRST OFFICER`S PITOT LIGHT STILL COMES ON IN FLIGHT MODE, NO HELP.  IN GND MODE WORKS NORMAL.  IDENTIFY FIRST OFFICER`S HEATER SYSTEM FLIGHT MODE INOPERATIVE.  T/S PER TSM 30-31-00 FIG 104.  FOUND BROKEN TERMINAL ON RELAY 20DA NR 1 LUG.  RE-TERMINATED PER ESPM 20-48-19.  PERFORMED OPS CHECK OF F/O PITOT HEAT PER MM 30-31-00-05.  OPS CHECK NORMAL GND/FLT MODES.  A/C OK FOR SERVICE.
